# SDR 99UAL900453

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Engine: Pwa JT8D17
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 17M303266
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS A BURNING SMELL IN THE AFT GALLEY AREA.  *S/D*   THE SMELL WAS FOUND TO BE COMING FROM THE FLIGHT DATA RECORDER.  REPLACED THE FLIGHT DATA RECORDER.  NO DAMAGED WIRING OR SIGNS OF FIRE WERE FOUND IN THE VICINITY OF THE RECORDER.
